# SDR FDEA201204271634

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Zone 600
- Component: Hinge Bracket
- Component part number: ARC050214
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD FORWARD HINGE BRACKET ACTUATOR ATTACH INBD LUG BUSHING FOUND WORN.  HINGE BRACKET ACTUATOR ATTACH REMOVED IAW CMM 20-20-07, REV 72. BORE MEASURED DIAMETER   1.223" AND MAXIMUM ALLOWABLE DIAMETER 1.220" FOUND EXCEED LIMIT IAW CMM 57-44-08, REV 72.  REPAIR ACCOMPLISHED IAW EA 1-5750-157177, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
